Groups, Geometry, and Dynamics


Previous issue  | Next issue  | Most recent Issue | All Issues | GGD summary
Volume 6, Issue 2, 2012
Metadata
 

Profinite completions and Kazhdan’s property (T)
Menny Aka
pp. 221–229
Abstract | Full-Text PDF (131 KB) | Metadata

On the trace of branching random walks
Itai Benjamini and Sebastian Müller
pp. 231–247
Abstract | Full-Text PDF (191 KB) | Metadata

The geometry of right-angled Artin subgroups of mapping class groups
Matt T. Clay, Christopher J. Leininger and Johanna Mangahas
pp. 249–278
Abstract | Full-Text PDF (349 KB) | Metadata

The simultaneous conjugacy problem in groups of piecewise linear functions
Martin Kassabov and Francesco Matucci
pp. 279–315
Abstract | Full-Text PDF (577 KB) | Metadata

Analyticity of the entropy for some random walks
François Ledrappier
pp. 317–333
Abstract | Full-Text PDF (216 KB) | Metadata

Hereditary conjugacy separability of right-angled Artin groups and its applications
Ashot Minasyan
pp. 335–388
Abstract | Full-Text PDF (488 KB) | Metadata

Universal Borel actions of countable groups
Simon Thomas
pp. 389–407
Abstract | Full-Text PDF (220 KB) | Metadata